# SDR SWAA2025082206387

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 68,344 hours, 37,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXTERIOR EMER LIGHT INOP<[01] RELAMPED EMERGENCY SLIDE LIGHT AT DOOR R1 IN REF TO AMM 33-51-04; OPS CHEK GOOD AT THIS TIME.
